EconPapers    
Economics at your fingertips  
 

Large-scale stochastic singularly perturbed systems

G.S. Ladde and O. Sirisaengtaksin

Mathematics and Computers in Simulation (MATCOM), 1989, vol. 31, issue 1, 31-40

Abstract: By employing the diagonalization process, a generalized variation of the constants formula and the theory of differential inequalities, the mean square convergence of the solution process of a large-scale singularly perturbed linear stochastic systems is investigated. Moreover, slow and fast mode decomposition provides an auxiliary decoupled system whose solution processes are incorporated in approximating the solution processes of the given system.

Date: 1989
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475489900517
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:31:y:1989:i:1:p:31-40

DOI: 10.1016/0378-4754(89)90051-7

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:31:y:1989:i:1:p:31-40